I have gotten used to taking the medicine all the time and have built tolerance. I have slowed down to 1 pill a day, .25 or .5 at a time. Now that I am 3 weeks pregnant I am so worried about what can happen. I feel I can force myself to quit them faster but sometimes find it almost impossible to either take the pain or just do without. Is there concrete evidence of any cases. By no means do I plan to continue this through out the pregnancy, and I know as you get more pregnant your body only craves healthy things. Is there a worse time to take medication like this during pregnancy?
Be sure to let your OB doc know that you were on Norco at the start of your pregnancy so he can watch for problems. I agree with Laurie. It is best to quit now. Believe me, your body will NOT stop craving the drug if you keep taking it! I had troubles with migraines all throughout my second pregnancy too, so I'm not without sympathy-I was also severely pre-eclamptic. Talk to your OB doc. There may be other treatments you can take for your migraines that are safer for the babe. Congratulations! It is only 9 months and you can do this for the health of your little one!
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 2 answers
Posted 24 Mar 2012 • 1 answer
Posted 27 Aug 2014 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 21 Aug 2016 • 0 answers